# SDR UIEA201000209

- Difficulty date: August 28, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 49,930 hours, 7,554 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65B0616549
- Condition: Cracked
- Location: Bs 2000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF THIS EO IS TO DOCUMENT THE PERMANENT REMOVAL OF CRACK DAMAGE FROM AREAS OF 65B06165-49 INTERCOSTAL. REPAIR OF CRACK DAMAGE AT BS 2000 ON INTERCOSTAL AT BL 0 AS DOCUMENTED IAW EGAT NCR 609 WAS REPAIRED IAW EGAT EI T2010A53B-1876. THE DAMAGED INTERCOSTAL WAS R & R. THE REPLACEMENT 65B06165-49 INTERCOSTAL WAS MFG IAW DWG 65B06165 AS AUTHORIZED IAW SMAL PO225642.  REPLACEMENT 65B06165-49 INTERCOSTAL WAS ATTACHED IAW STRUCTURE INSTALLATION DWG 146U5090. EGAT EI T2010A53B-1876 (SEE FIG 3) FABRICATION AND INSTALLATION OF A REPLACEMENT 65B06165-49 INTERCOSTAL WAS APPROVED.
